# SDR UALA2013022801217

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,559 hours, 27,087 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 726561
- Condition: Faulty
- Location: Nr 1
- Part time: 27,087 hours, 67,814 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR IN COCKPIT AFTER DEPT PASSING THROUGH 7000 FT.  LASTED ABOUT 5 MINUTES.  REPLACED NR 1 ENGINE PER AM M 71-00-02.  COMPLETED INSPECTION OF NR 3 BEARING & PNEUMATIC DUCTS, AND SPINNER.  NO OIL FOUND.  DRAINED GEARBOX, ONLY TWO QTS FROM GEARBOX.  PERFORMED ENGINE WASH.  ENGINE FAIL ON PACK BURNOUT.  VERY HEAVY OIL ODOR.  INCREASE WITH POWER.  REPLACED LEFT AND RIGHT RECIRCULATION FILTERS.  NR 1 ENGINE STARTER FAILED DURING ENGINE WASH.  REPLACED STARTER ON NR 1 ENGINE.
